Rectifiabilité de la mesure Jacobienne pour une classe de fonctions

Translated title of the contribution: Rectifiability of the distributional Jacobian for a class of functions

Robert Leon Jerrard, Halil Mete Soner

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

We define the class B2V of functions of bounded 2-dimensional variation, and we sketch the proof of a theorem showing that, for u ∈ B2V(ℝ3; S1), the distributional Jacobian of u is supported on a 1-dimensional rectifiable set.

Translated title of the contributionRectifiability of the distributional Jacobian for a class of functions
Original languageFrench
Pages (from-to)683-688
Number of pages6
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume329
Issue number8
DOIs
StatePublished - Oct 15 1999

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Rectifiability of the distributional Jacobian for a class of functions'. Together they form a unique fingerprint.

Cite this